MAUDE Adverse Event Report: STRYKER TRAUMA KIEL GUIDE WIRE, BALL-TIPPED, STERILE T2 TIBIA Ø3X800 MM; PROSTHESIS, HIP, SEMI-CONSTRAINED, METAL/POLYMER, POROUS UNCEMENTED

STRYKER TRAUMA KIEL GUIDE WIRE, BALL-TIPPED, STERILE T2 TIBIA Ø3X800 MM; PROSTHESIS, HIP, SEMI-CONSTRAINED, METAL/POLYMER, POROUS UNCEMENTED
Catalog Number 18060080S
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 03/21/2019
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Device was not returned.If additional information becomes available, it will be provided in a supplemental report.Device disposition unknown.
 
Event or Problem Description
It was reported that the hospital opened an expired guide wire.The procedure was completed successfully, and no adverse consequences or surgical delay were reported.
 
Additional Manufacturer Narrative
The reported event was not caused by a deficiency of the device as the expiry date was clearly legible on the label.Review of the device history records of the device reported did not indicate any conspicuities; the dhr contain a copy of the label set (label for packaging and patient record label).All labels indicate end of shelf life by (end of) february 2019 (nominal value).Finally, the expiry date should have been noticed prior to opening as it is obviously identifiable.According to available labels in the dhr the expiry date was clearly legible.Evaluation revealed evidence that the event is not linked to a deficiency of the device but is rather related to an inadequate environmental control at user site, therefore classified as a user-customer-shelf-life exceeded issue.In case the item and / or substantive information will become available in future that suggests otherwise; the file will be updated accordingly.
 
Event or Problem Description

Brand Name
GUIDE WIRE, BALL-TIPPED, STERILE T2 TIBIA Ø3X800 MM
Common Device Name
PROSTHESIS, HIP, SEMI-CONSTRAINED, METAL/POLYMER, POROUS UNCEMENTED
Manufacturer (Section D)
STRYKER TRAUMA KIEL
prof. kuentscher-strasse 1-5
schoenkirchen/kiel D-242 32
MDR Report Key8483031
Report Number0009610622-2019-00139
Device Sequence Number2758641
Product Code LPH
UDI-Device Identifier04546540195890
UDI-Public04546540195890
Combination Product (Y/N)N
Initial Reporter StateNC
Initial Reporter CountryUS
PMA/510(K) Number
K153345
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source user facility
Initial Reporter Occupation Biomedical Engineer
Type of Report Initial,Followup
Report Date (Section B) 06/04/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date02/28/2019
Device Catalogue Number18060080S
Device Lot NumberK04675E
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 03/21/2019
Supplement Date Received by Manufacturer05/10/2019
Initial Report FDA Received Date04/04/2019
Supplement Report FDA Received Date06/04/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient Age71 YR